Differential and Integral Equations

Stationary free surface viscous flows without surface tension in three dimensions

Frederic Abergel and Jacques-Herbert Bailly

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider an incompressible, viscous, finite depth fluid flowing down a three-dimensional channel. In the absence of surface tension, we prove the existence of a unique stationary solution in weighted Sobolev spaces. The result is based on a thorough study of the linearized problem, particularly the pseudodifferential operator relating the normal velocity of the fluid and the normal component of the associated stress tensor along the free surface, and requires the use of the Nash-Moser implicit function theorem.

Article information

Source
Differential Integral Equations, Volume 25, Number 9/10 (2012), 801-820.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012369

Mathematical Reviews number (MathSciNet)
MR2985681

Zentralblatt MATH identifier
1274.35279

Subjects
Primary: 35R35: Free boundary problems 76D05: Navier-Stokes equations [See also 35Q30] 35S05: Pseudodifferential operators

Citation

Abergel, Frederic; Bailly, Jacques-Herbert. Stationary free surface viscous flows without surface tension in three dimensions. Differential Integral Equations 25 (2012), no. 9/10, 801--820. https://projecteuclid.org/euclid.die/1356012369


Export citation